Journal of Symbolic Logic

Reconstruction of homogeneous relational structures

Silvia Barbina and Dugald Macpherson

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic Volume 72, Issue 3 (2007), 792-802.

Dates
First available: 2 October 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1191333842

Digital Object Identifier
doi:10.2178/jsl/1191333842

Mathematical Reviews number (MathSciNet)
MR2354901

Zentralblatt MATH identifier
1128.03022

Citation

Barbina, Silvia; Macpherson, Dugald. Reconstruction of homogeneous relational structures. Journal of Symbolic Logic 72 (2007), no. 3, 792--802. doi:10.2178/jsl/1191333842. http://projecteuclid.org/euclid.jsl/1191333842.


Export citation